Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Locally nice codimension one manifolds are locally flat


Author: Robert J. Daverman
Journal: Bull. Amer. Math. Soc. 79 (1973), 410-413
MSC (1970): Primary 57A35, 57A45, 57A50; Secondary 57A15
MathSciNet review: 0321095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A35, 57A45, 57A50, 57A15

Retrieve articles in all journals with MSC (1970): 57A35, 57A45, 57A50, 57A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13190-8